# SDR UPS08851532

- Difficulty date: January 9, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fs 1100 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 DOUBLE DRILLED HOLES IN GUSSET AT STA 1100 FRAME L33R.  REMOVED GUSSET AT STA 1100 L33R IAW SRM 51-01-21D.  FABRICATED AND INSTALLED REPAIR GUSSET IAW DWG 9754949, AND SRM 51-01-21D.
